# SDR DXTA2009040303577

- Difficulty date: March 30, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 2,474 hours, 1,616 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Jammed
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER JAMMED AS WE TOOK THE RUNWAY FOR DEPARTURE. ROLL AND PITCH AXIS WERE FREE.  ACCOMP RUDDER BIAS, OPS CHECKS IAW AFM 3-175 & OPS MANUAL 2-49, OPS CHECKS GOOD. VERIFIED YAW DAMPER OPS BY ACCOMP AUTOPILOT SERVO DRIVE ADJ/TEST FOR YAW DAMPER ONLY IAW AMM 22-10-02.
